On solvability of a two-dimensional symmetric nonlinear system of difference equations
Loading...
Date
2024-08-27
Authors
Stevič, Stevo
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Altmetrics
Abstract
We show that the system of difference equations (Formula presented.) where $kN, lN_0, l<k, e,fC,$ and $xj,yjC, j=0,k1$, is theoretically solvable and present some cases of the system when the general solutions can be found in a closed form.
Description
Citation
Journal of Inequalities and Applications. 2024, vol. 2024, issue 8, p. 1-17.
https://link.springer.com/article/10.1186/s13660-024-03186-2
https://link.springer.com/article/10.1186/s13660-024-03186-2
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
http://creativecommons.org/licenses/by-nc-nd/4.0/
http://creativecommons.org/licenses/by-nc-nd/4.0/